Open Access
18 November 2004 Strong asymptotics for $L_{p}$ extremal polynomials off a complex curve
Rabah Khaldi
J. Appl. Math. 2004(5): 371-378 (18 November 2004). DOI: 10.1155/S1110757X0430906X


We study the asymptotic behavior of Lp(σ) extremal polynomials with respect to a measure of the form σ=α+γ, where α is a measure concentrated on a rectifiable Jordan curve in the complex plane and γ is a discrete measure concentrated on an infinite number of mass points.


Download Citation

Rabah Khaldi. "Strong asymptotics for $L_{p}$ extremal polynomials off a complex curve." J. Appl. Math. 2004 (5) 371 - 378, 18 November 2004.


Published: 18 November 2004
First available in Project Euclid: 13 December 2004

zbMATH: 1115.42006
MathSciNet: MR2108369
Digital Object Identifier: 10.1155/S1110757X0430906X

Primary: 30E15 , 42C05
Secondary: 30E10

Rights: Copyright © 2004 Hindawi

Vol.2004 • No. 5 • 18 November 2004
Back to Top